CSN Login
Members Online: 5

Abscesses?

Goldie1's picture
Goldie1
Posts: 250
Joined: Sep 2011

Just wondering if anyone has developed abcesses on their body while on Folfiri + Avastin?  Pat had to be admitted to the hospital, on iv antibiotics, and have 2 of the worse abcesses surgically removed today.  I asked the surgeon why so many abcesses developed at one time.  He told me that was the million dollar question.  Most likely his compromised immune system.  Pat should be out of the hospital in a day or 2 but we were told it could be a recurring problem.  Scheduled for chemo tomorrow but will have to cancel.  

Thanks!

Ellen

 

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network